# SDR DALA2021090705272

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 62,885 hours, 23,034 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Windshear Sys
- Condition: False Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3764 -ATO- DUE TO FALSE PREDICTIVE WINDSHEAR ALERT REPORTEDLY ABOVE 100 KNTS. REQUIRES FLT OPS UPDATE. CORRECTIVE ACTION: FORWARD TO MEL VIA FCP. MAINTENANCE TROUBLESHOOT PER FIM 34-43-00-810-815. TESTED RADAR SYSTEM PER B737 AAA 34-43. NO FAULTS OPS CHECK OK.
